Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 1, 2015, 7:00 PM MDT for Cheyenne County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 7:00 PM MDT (01:00 UTC)
- Expired
- Jun 1, 2015, 7:30 PM MDT
- In force
- 30 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Cheyenne County, NE
The radar
The Cheyenne radar (KCYS), 171 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 7:10 PM MDT | HAIL 1.5 | 10 Se Sidney, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 77 J/kg
- Mixed-layer CIN
- -209 J/kg
- Mixed-layer LCL
- 2625 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 183 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
149
WUUS55 KCYS 020100
SVRCYS
NEC033-020130-
/O.NEW.KCYS.SV.W.0022.150602T0100Z-150602T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
700 PM MDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 730 PM MDT
* AT 700 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF SIDNEY AIRPORT...OR 8 MILES SOUTHEAST OF SIDNEY...MOVING EAST AT
10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
LODGEPOLE...SUNOL AND COLTON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 62 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10263 4100 10295 4112 10291 4119 10287
4121 10261
TIME...MOT...LOC 0100Z 261DEG 11KT 4102 10290
HAIL...1.00IN
WIND...<50MPH
$$
LIEBL2 follow-up statements
691
WWUS55 KCYS 020117
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
717 PM MDT MON JUN 1 2015
NEC033-020130-
/O.CON.KCYS.SV.W.0022.000000T0000Z-150602T0130Z/
CHEYENNE NE-
717 PM MDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...
AT 716 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SUNOL...OR 11 MILES SOUTHEAST OF SIDNEY...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
LODGEPOLE AND SUNOL.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 66 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4100 10282 4103 10287 4118 10283 4121 10261
4100 10263
TIME...MOT...LOC 0116Z 253DEG 14KT 4105 10279
HAIL...1.00IN
WIND...<50MPH
$$
LIEBL503
WWUS55 KCYS 020131
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
731 PM MDT MON JUN 1 2015
NEC033-020141-
/O.EXP.KCYS.SV.W.0022.000000T0000Z-150602T0130Z/
CHEYENNE NE-
731 PM MDT MON JUN 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
CHEYENNE.
LAT...LON 4100 10282 4103 10287 4118 10283 4121 10261
4100 10263
TIME...MOT...LOC 0129Z 261DEG 11KT 4105 10279
$$
LIEBLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:09 PM MDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jun 1, 5:09 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 509 PM MDT MON JUN 1 2015 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 1248 PM MDT MON JUN 1 2015 THUNDERSTORMS DEVELOPED ON CUE OVER THE HIGHER ELEVATIONS OF SOUTHEAST WYOMING EARLY THIS AFTERNOON. OVERALL LACK OF DEEP SHEAR AND MINIMAL CAPE OVER SOUTHEAST WYOMING LEADING TO PULSE TYPE STORMS. FARTHER EAST INTO THE NEBRASKA PANHANDLE CAPE VALUES WILL QUICKLY RAMP UP. CURRENT SPC MESOANALYSIS IS SHOWING SURFACE BASED AND MOST UNSTABLE CAPE VALUES AROUND 3000 WHICH IS HIGHER THAN THE NAM OR GFS WERE INDICATED ON THE 12Z SOLUTIONS. WHILE A RIDGE AXIS OVER THE AREA AND RELATIVELY WEEK DEEP LAYER SHEAR OVER THE PANHANDLE THIS AFTERNOON WILL LIKELY INHIBIT LONG LIVED SUPER CELL DEVELOPMENT...A FEW STORMS WITH STRONG UPDRAFTS WILL BE POSSIBLE. LARGE HAIL WILL BE POSSIBLE WITH ANY STRONGER THUNDERSTORMS. ALTHOUGH THE TORNADO THREAT IS LOW...SOUTH TO SOUTHEAST LOW LEVEL FLOW WILL PROVIDE ENOUGH LOW LEVEL SHEAR THAT TORNADO DEVELOPMENT IS NOT IMPOSSIBLE. WESTERLY DOWNSLOPE FLOW WILL SET UP TUESDAY MAKING FOR LESSER CHANCES OF SHOWERS AND THUNDERSTORMS. MODELS ARE GENERATING VERY LITTLE IN THE WAY OF QPF TUESDAY WHICH MAY BE CORRECT GIVEN DOWNSLOPE FLOW...BUT RESIDUAL MOISTURE AND EVAPOTRANSPIRATION WILL ADD TO LOW LEVEL INSTABILITY. THE WEAKEST SHORTWAVES COULD EASILY POP OFF A FEW THUNDERSTORMS. SHEAR VALUES WILL BE HIGHER BUT CAPE VALUES WILL BE LOWER TUESDAY...THUS AGAIN NOT EXPECTING SEVERE THUNDERSTORMS BUT A FEW STRONGER THUNDERSTORMS COULD BE POSSIBLE IF STORMS DEVELOP. LOTS OF UNCERTAINTY WITH THE WEDNESDAY FORECAST. GFS AND NAM SOLUTIONS ARE VERY DIFFERENT. GFS CONTINUES TO SHOW LOTS OF SOUTHEAST LOW LEVEL FLOW PRODUCING INSTABILITY ALONG WITH 40 TO 50 KTS OF 0-6 KM BULK SHEAR. THEREFORE SHOULD THE GFS VERIFY WEDNESDAY THERE WILL BE SEVERE THUNDERSTORMS ALONG AND EAST OF THE LARAMIE RANGE AND LIKELY SEVERAL SEVERE STORMS WITH TORNADOES POSSIBLE. ON THE OTHER HAND THE NAM SHOWS A COLD FRONT DIVING ACROSS THE AREA TUESDAY NIGHT...WHICH MAY PARTIALLY BE DUE TO COLD OUTFLOW FROM CONVECTION OVER MONTANA AND NORTHEAST WYOMING. REGARDLESS OF THE REASON THE FRONT WOULD BE STRONG ENOUGH TO PRODUCE WIDESPREAD STRATUS...CAPPING OFF THE LOW LEVELS AND INHIBITING THUNDERSTORM DEVELOPMENT EAST OF THE LARAMIE RANGE. KEPT CHANCE OF THUNDERSTORMS GOING BUT CONFIDENCE IS LOW IN BOTH TEMPERATURE FORECAST AND PRECIPITATION CHANCES WEDNESDAY. .LONG TERM...(THURSDAY THROUGH MONDAY) ISSUED AT 1248 PM MDT MON JUN 1 2015 LONG RANGE MODELS ARE IN GOOD AGREEMENT...SHOWING AN UPPER LEVEL LOW NEAR THE CALIFORNIA COASTLINE AND A RIDGE ALOFT ACROSS THE SOUTHERN PLAINS. THIS PATTERN WILL NOT MUCH CHANGE INTO NEXT WEEKEND...SO EXPECT A PROLONGED PERIOD OF UNSETTLED WEATHER. ANY SUNNY SKIES WILL MAINLY BE IN THE MORNING...WITH SHOWERS AND TSTORMS IN THE AFTERNOON AND EVENING HOURS. GRANTED...IT WILL BE WARMER THAN THE UNSETTLED WEATHER IN MAY...BUT THAT WILL ALSO RESULT IN ADDITIONAL DEEP CONVECTION AND POTENTIAL FOR HEAVY RAINFALL EACH DAY. SATURDAY APPEARS TO BE THE BEST DAY WITH HIGHS IN THE 70S TO LOW 80S ACROSS THE AREA. MODELS SHOW THE COVERAGE OF CONVECTION WILL BE LIMITED ON SATURDAY AS A SHORTWAVE RIDGE MOVES OVERHEAD...BUT EVEN THEN...SHOWERS AND TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND MOVE EAST NEAR THE COLORADO BORDER. THURSDAY AND FRIDAY APPEAR TO BE THE MOST LIKELY DAYS FOR SEVERE THUNDERSTORMS WITH MODEL SOUNDINGS SHOWING 1500 TO 2500 J/KG CAPE VALUES ACROSS THE HIGH PLAINS IN ADDITION TO DECENT 0-6KM SHEAR AND LOW LI/S. SEVERE WEATHER THREAT APPEARS TO DIMINISH DURING THE WEEKEND. KEPT POP BETWEEN 25 TO 40 PERCENT ACROSS THE AREA FOR SCATTERED SHOWERS AND TSTORMS. TOO DIFFICULT TO TIME THE INDIVIDUAL SHORTWAVES THAT PUSH NORTHWARD ASSOCIATED WITH THE UPPER LEVEL LOW NEAR CALIFORNIA TO GET ANY MORE SPECIFIC. HIGH TEMPERATURES EACH DAY WILL GENERALLY BE BETWEEN 65 TO 75 EACH DAY...WITH THE EXCEPTION OF SATURDAY WHICH WILL BE AROUND 5 TO 10 DEGREES WARMER ACROSS THE AREA. LATE NIGHT/EARLY MORNING FOG IS ALSO POSSIBLE EACH DAY WITH PLENTIFUL LLVL MOISTURE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 504 PM MDT MON JUN 1 2015 LINE OF THUNDERSTORMS OVER THE PANHANDLE CONTINUES TO MOVE EAST AND WILL IMPACT THE NEBRASKA PANHANDLE AIRPORTS THROUGH 02Z. WILL NEED TO WATCH FOR ANOTHER CONVECTION MOVING OFF THE LARAMIE RANGE THIS EVENING...BUT THOUGHTS ARE THAT A LOT OF THIS CONVECTION SHOULD DECREASE WITH SUNSET. FOG/STRATUS EXPECTED TO DEVELOP ALONG THE PLATTE RIVER VALLEY AND AREAS IN THE PANHANDLE THAT DO RECEIVE SHOWERS THIS AFTERNOON/EVENING. CONTINUED WITH IFR/LIFR WORDING IN TAFS AT KBFF...KAIA AND POSSIBLY KSNY. WILL TRY TO NARROW DOWN MORE WITH THE 06Z TAFS AS THE LATEST HRRR SHOULD COVER THIS TIMEFRAME BY THEN. && .FIRE WEATHER... ISSUED AT 1248 PM MDT MON JUN 1 2015 ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS OVER SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THIS WEEK. NO CRITICAL FIRE WEATHER CONCERNS WITH HIGH MOISTURE CONTENT ACROSS THE AREA. && .HYDROLOGY... ISSUED AT 1248 PM MDT MON JUN 1 2015 SOME RIVERS WILL CONTINUE TO RUN AT HIGH LEVELS THROUGH THIS WEEK. THUNDERSTORMS MAY CAUSE INCREASES IN RIVER LEVELS WITH VERY SHORT NOTICE A GROUNDS REMAIN SATURATED ACROSS THE AREA. ALSO...WARM TEMPERATURES WILL LEAD TO INCREASING SNOW MELT IN THE MOUNTAINS. INCREASED RUNOFF FROM MOUNTAINS WILL CONTRIBUTE TO HIGH RIVER LEVELS. THUNDERSTORMS OVER MOUNTAINS COULD PRODUCE VERY RAPID SNOW MELT AND FLASH FLOODING SHOULD ANY THUNDERSTORMS BECOME SLOW MOVING OR STATIONARY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...SML LONG TERM...TJT AVIATION...GCC FIRE WEATHER...SML HYDROLOGY...SML
Hazardous weather outlook, Jun 1, 2:47 PM MDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 247 PM MDT MON JUN 1 2015 NEZ003-019>021-054-055-096-WYZ106>108-117>119-021030- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 247 PM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS COULD BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT IN THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY THROUGH SUNDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NEZ002-095-WYZ101>105-109>116-021030- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 357 AM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. A FEW STORMS EAST OF THE LARAMIE RANGES INTO THE PANHANDLE COULD BECOME STRONG. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY WEDNESDAY THROUGH SUNDAY. SOME STRONG STORMS ARE POSSIBLE WEDNESDAY AFTERNOON INTO EARLY WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Local storm report, Jun 1, 5:57 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
557 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM HAIL DIX 41.23N 103.49W
06/01/2015 E0.75 INCH KIMBALL NE TRAINED SPOTTER
PEA TO DIME SIZED HAIL. HEAVY RAIN. HAD 0.5 INCHES OF
RAIN FROM STORM. NO WIND.
&&
GCLAYCOMLocal storm report, Jun 1, 6:01 PM MDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
601 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM HAIL 7 NE POTTER 41.29N 103.22W
06/01/2015 E0.88 INCH CHEYENNE NE TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, Jun 1, 6:04 PM MDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
604 PM MDT MON JUN 1 2015
WYZ101-102-020045-
CONVERSE COUNTY LOWER ELEVATIONS WY-NIOBRARA COUNTY WY-
604 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NIOBRARA AND
NORTHEASTERN CONVERSE COUNTIES UNTIL 645 PM MDT...
AT 604 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF DULL CENTER...OR 43 MILES SOUTHEAST OF WRIGHT...
MOVING NORTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DULL CENTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4327 10443 4329 10490 4330 10495 4350 10497
4350 10410
TIME...MOT...LOC 0004Z 244DEG 14KT 4336 10481
LIEBLSpecial weather statement, Jun 1, 6:19 PM MDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
619 PM MDT MON JUN 1 2015
NEZ055-020100-
CHEYENNE NE-
619 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEYENNE COUNTY UNTIL 700 PM
MDT...
AT 618 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF PEETZ...OR 14 MILES WEST OF SIDNEY...MOVING EAST
AT 20 MPH. A SECOND STORM WAS 12 MILES SOUTH OF SIDNEY MOVING NORTH
AT 20 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SIDNEY...LODGEPOLE...GURLEY...SIDNEY AIRPORT...SUNOL...LORENZO...
COLTON AND BROWNSON.
THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 42 AND
77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4100 10263 4100 10331 4139 10324 4135 10282
4132 10261 4105 10261
TIME...MOT...LOC 0018Z 260DEG 16KT 4107 10324
LIEBLLocal storm report, Jun 1, 6:39 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
639 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM HAIL 7 S SIDNEY 41.03N 102.97W
06/01/2015 E1.00 INCH CHEYENNE NE TRAINED SPOTTER
&&
GCLAYCOMSpecial weather statement, Jun 1, 6:56 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT MON JUN 1 2015
WYZ103>105-109-110-113-114-020200-
NORTH LARAMIE RANGE WY-NORTH SNOWY RANGE FOOTHILLS WY-
SHIRLEY BASIN WY-SNOWY RANGE WY-UPPER NORTH PLATTE RIVER BASIN WY-
CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-
656 PM MDT MON JUN 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CONVERSE...NORTH
CENTRAL ALBANY AND NORTHERN CARBON COUNTIES UNTIL 800 PM MDT...
AT 656 PM MDT...DOPPLER RADAR WAS TRACKING SEVERAL STRONG
THUNDERSTORMS OVER NORTHWEST CARBON COUNTY. THESE STORMS WERE MOVING
NORTHEAST AT AT 40 MPH.
HALF INCH HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
RAWLINS...HANNA...SINCLAIR...MEDICINE BOW...ELK MOUNTAIN...TETON
RESERVOIR...SEMINOE DAM...BATTLE MOUNTAIN...SEMINOE CAMPGROUND...
SHIRLEY BASIN...SEPARATION LAKE AND LITTLE MEDICINE SCHOOL.
THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 200 AND
264.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CHEYENNE.
&&
LAT...LON 4201 10751 4244 10724 4243 10608 4245 10607
4239 10590 4155 10640 4155 10752
TIME...MOT...LOC 0056Z 239DEG 35KT 4173 10701
LIEBLThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:19 PM MDT | Special Weather Statement | CYS | Cheyenne | 41 min |
| Jun 1, 6:25 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 35 min |
| Jun 2, 3:33 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:47 PM MDT | Special Weather Statement | CYS | Sioux | 43 min |
| Jun 2, 3:48 PM MDT | Special Weather Statement | CYS | Sioux | 42 min |
| Jun 2, 3:56 PM MDT | Severe Thunderstorm Warning | CYS | Dawes, Sioux | 47 min |
| Jun 2, 4:31 PM MDT | Special Weather Statement | CYS | Dawes | 44 min |
| Jun 2, 4:36 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes, Sioux | 54 min |
| Jun 2, 4:39 PM MDT | Areal Flood Advisory | CYS | Dawes, Sioux | 3 hr |
| Jun 2, 4:56 PM MDT | Special Weather Statement | CYS | Dawes | 49 min |
| Jun 2, 5:04 PM MDT | Special Weather Statement | CYS | Box Butte | 41 min |
| Jun 2, 5:28 PM MDT | Special Weather Statement | CYS | Box Butte | 47 min |
| Jun 2, 5:35 PM MDT | Severe Thunderstorm Warning | CYS | Box Butte, Dawes | 31 min |
| Jun 2, 5:42 PM MDT | Flash Flood Warning | CYS | Box Butte, Dawes | 5 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.